# SDR UPS05245266

- Difficulty date: August 6, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6517561
- Condition: Corroded
- Location: Bs 1385 To 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 2 ENG UPPER HORIZ FIREWALL SURFACE TO VERT FIN, LT, ANGLE HAS EVIDENCE OF CORROSION ON INNER SURFACE OF VERT FIN SKIN BETWEEN STA 1385 AND 1425 APPROX.  SKIN REMOVED AND FOUND CORRODED O/S LIMITS, CHORD BETWEEN BS 1384 AND 1484 FOUND CORRODED AND CHORD REMOVED.  NEW CHORD SPLICE IN WITH REPAIR ANGLES AND SKIN REPLACED IAW UPS AUTH 727-53-20187 AND 727-55-20049.
